# SDR 197121

- Difficulty date: July 15, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N146SD
- Make and model: Saab SF340A
- Aircraft serial: 146SD
- Aircraft time: 28,679 hours, 31,313 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7603 · Power Lever
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON 07/15/03, AT APPROX 1240 UTC, AIRCRAFT N146SD HAD TAKEN OFF ON FLT 4465 PIT-TOL. WHEN THE CREW RETRACTED THE LANDING GEAR, THE FLIGHT IDLE OPEN LIGHT ILLUMINATED. THE AIRCRAFT HAD RETURNED BACK TO PIT.
